# SDR REXA2019122631764

- Difficulty date: December 13, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 28,468 hours, 19,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670320774
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON ANGLE ATTACHED TO STRINGER 26R,  BS 349 TO 364 IN THE MAIN AVIONICS COMPARTMENT.  THE ANGLE WAS REPLACED IAW SRM 51-42-06-001-001-A01 PAR. 6.C.
